×

zbMATH — the first resource for mathematics

On the Differentiability of isometries. (English) Zbl 0084.37405

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. B. Myers and N. E. Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. (2) 40 (1939), no. 2, 400 – 416. · Zbl 0021.06303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.